# SDR SWAA2022032876815

- Difficulty date: February 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS927 TO BS947 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2022-98596 / [01] REPLACED WEB LOCATED BETWEEN BS927 TO BS947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 147A7500 SHEET 27 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BETWEEN BS927 TO BS947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 147A7500 SHEET 27 REV- SEE INDIVIDUAL SIGN OFF BELOW
